Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Memphis, TN

April 7, 2010Lee County, Phillips County, St. Francis County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 7, 2010, 6:12 PM CDT for Lee County, Phillips County, St. Francis County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2010, 6:12 PM CDT (23:12 UTC)
Expired
Apr 7, 2010, 7:00 PM CDT
In force
48 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, AR, Phillips County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WUUS54 KMEG 072312
SVRMEG
ARC077-107-123-080000-
/O.NEW.KMEG.SV.W.0039.100407T2312Z-100408T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT WED APR 7 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN EASTERN ARKANSAS...
  NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 700 PM CDT

* AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  GARRET GROVE TO 9 MILES SOUTHWEST OF MORO TO 18 MILES WEST OF
  MARVELL...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
  BRINKLEY TO 10 MILES NORTHEAST OF HOLLY GROVE TO HOLLY GROVE...AND
  MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
  CITY...MADISON...MARIANNA...MARVELL...PALESTINE...WEST HELENA AND
  ST FRANCIS NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3514 9057 3500 9054 3454 9059 3448 9105
      3473 9106 3473 9110 3474 9111 3487 9110
      3488 9112 3490 9112
TIME...MOT...LOC 2312Z 234DEG 42KT 3484 9110 3469 9104
          3454 9122

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:30 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 7, 3:30 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED APR 7 2010

.DISCUSSION...

COLD FRONT CURRENTLY STRETCHES FROM ST. LOUIS TO LITTLE ROCK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER CENTRAL
ARKANSAS AND MOVING INTO EASTERN ARKANSAS AT THIS TIME . THESE SHOWERS
AND STORMS ARE DEVELOPING RIGHT ALONG THE FRONT. ADDITIONAL
DEVELOPMENT SHOULD CONTINUE TO OCCUR OVER THE NEXT COUPLE OF HOURS
AS PEAK DAYTIME HEATING WILL PROVIDE A MOIST UNSTABLE AIRMASS FOR
THE STORMS TO INITIATE. EXPECT SOME STORMS TO BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER CAN/T
RULE OUT AN ISOLATED TORNADO. EVENTUALLY WHATEVER STORMS ARE ONGOING
WILL MERGE INTO A LINE DURING THE EVENING HOURS. THE SEVERE THREAT
WILL GRADUALLY DIMINISH AFTER SUNSET AS WE LOSE INSTABILITY.
ALSO...STRONG WINDS AHEAD OF THE FRONT SHOULD DIE DOWN OVER THE NEXT
HOUR OR TWO. WILL KEEP WIND ADVISORY GOING FOR NOW. COOLER AIR WILL
FILTER IN BEHIND THE FRONT LATER THIS EVENING. IN ADDITION...SOME CLEARING
COULD COME BEHIND THE FRONT ACROSS EASTERN ARKANSAS AFTER MIDNIGHT.
LOWS WILL RANGE FROM AROUND 50 DEGREES ACROSS NORTHEAST ARKANSAS TO
AROUND 60 DEGREES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI.

LINGERING SHOWERS COULD CONTINUE INTO THURSDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND PORTIONS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. OTHERWISE...SFC HIGH PRESSURE WILL BEGIN TO BUILD
INTO THE CWA. ANY CLEARING THAT OCCURRED BEHIND THE FRONT WILL
QUICKLY FILL IN AS STRATO-CU DEVELOPS OVER THE AREA. IN
FACT...EASTERN AREAS WILL LIKELY STAY MOSTLY CLOUDY. HIGHS WILL BE
MUCH COOLER WITH READINGS IN THE LOWER TO MID 60S.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...SFC HIGH PRESSURE WILL SIT
OVER THE MIDSOUTH. EXPECT MAINLY MOSTLY CLEAR SKIES ALTHOUGH SOME
STRATOCU COULD DEVELOP ON FRIDAY. LOWS WILL REMAIN CHILLY WITH
READINGS IN THE MID 30S TO MID 40S. WILL NEED TO MONITOR FOR
POTENTIAL FROST/FREEZE ADVISORIES/WARNINGS THURSDAY NIGHT AND
POSSIBLY AGAIN FRIDAY NIGHT ESPECIALLY FOR PORTIONS OF WEST
TENNESSEE. HIGHS ON FRIDAY WILL BE IN THE MID 60S TO AROUND 70
DEGREES.

THE WEEKEND...SFC HIGH PRESSURE WILL SHIFT EAST AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE MIDSOUTH. THIS WILL
ALLOW WARMER TEMPERATURES TO RETURN TO THE AREA. HIGHS WILL BE IN THE
70S WITH LOWS IN THE 40S AND 50S.

MONDAY THROUGH THE END OF THE FORECAST PERIOD...UPPER RIDGE WILL
REMAIN OVER THE MIDSOUTH. THIS WILL KEEP CONDITIONS WARM AND DRY.
HIGHS WILL BE IN THE 70S POSSIBLY REACHING INTO THE LOWER 80S WITH LOWS IN
THE 50S.

KRM

&&

.AVIATION...

18Z TAF CYCLE

GUSTY SOUTH WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A COLD
FRONT AND VEER NORTHWEST AROUND 10-12 KTS AFTER FRONTAL PASSAGE.
VFR CEILINGS EXPECTED TO DROP DOWN TO MVFR MAINLY AFTER 08/00Z AS
WRAP AROUND MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW BEGINS TO
MOVE INTO TAF SITES AFTER FRONTAL PASSAGE. CEILINGS WILL
EVENTUALLY RISE BACK UP TO VFR AFTER 08/14Z. AS OF 18Z TAF
ISSUANCE...CONVECTION IS SLOWLY BEGINNING TO DEVELOP ACROSS
ARKANSAS/EAST TEXAS...THINK BEST TIMING FOR ARRIVAL OF STRONGER
SHOWERS AND THUNDERSTORMS MAY BE BETWEEN 07/22Z-08/00Z AT
JBR...07/23Z-08/01Z AT MEM...08 /00Z- 08Z AT MKL...AND
08/02Z-08/04Z AT TUP.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  53  62  43  68 /  90  10   0   0
MKL  54  61  35  65 / 100  10   0   0
JBR  50  60  39  67 /  60  10   0   0
TUP  58  64  40  67 / 100  30   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
     LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA-
     YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
     FAYETTE-GIBSON-HAYWOOD-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
     WEAKLEY.

&&
Hazardous weather outlook, Apr 7, 3:40 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT WED APR 7 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
340 PM CDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT
ACROSS THE ENTIRE MID-SOUTH. A SLOW MOVING LINE OF SHOWERS AND
THUNDERSTORMS WILL MOVE THROUGH THE MIDSOUTH MAINLY THIS AFTERNOON
AND EVENING. A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. AN ISOLATED
TORNADO IS ALSO POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL
MAY LEAD TO INCREASED RISK OF FLASH FLOODING.

A WIND ADVISORY HAS BEEN ISSUED FOR EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...EXTREME WEST TENNESSEE AND NORTHWEST MISSISSIPPI THROUGH
7 PM CDT. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED THIS AFTERNOON ACROSS THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH THURSDAY THROUGH
SATURDAY. CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID
30S ACROSS PORTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST
MISSISSIPPI FRIDAY MORNING AND POSSIBLY AGAIN SATURDAY MORNING.
FROST MAY DEVELOP IN THESE LOCATIONS AS A RESULT. FROST ADVISORIES
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

KRM

In the hours before

Local storm report, Apr 7, 4:59 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

&&

MHR
Local storm report, Apr 7, 5:03 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

&&

MHR
Local storm report, Apr 7, 5:08 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
508 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

&&

MHR
Local storm report, Apr 7, 5:18 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
            WITH SEVERAL COMMERCIAL BUILDINGS.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

&&

MHR
Local storm report, Apr 7, 5:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
            WITH SEVERAL COMMERCIAL BUILDINGS.

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

0528 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/07/2010                   CRAIGHEAD          AR   EMERGENCY MNGR

            2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
            CITY.

&&

MHR
Special weather statement, Apr 7, 5:45 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
545 PM CDT WED APR 7 2010

ARZ009-018-026-028-MOZ113-115-072315-
CRAIGHEAD AR-MISSISSIPPI AR-CLAY AR-GREENE AR-DUNKLIN MO-PEMISCOT MO-
545 PM CDT WED APR 7 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...

  SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 5 MILES WEST OF KENNETT TO 3
MILES SOUTHEAST OF MONETTE AT 545 PM CDT...MOVING NORTHEAST AT 50
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE...MISSISSIPPI AND
PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...
CARUTHERSVILLE...GOSNELL...HAYTI...KENNETT...LEACHVILLE...MANILA...
MARMADUKE...MONETTE...SENATH AND STEELE...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:30 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more8 hr
Apr 7, 2:41 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence49 min
Apr 7, 3:19 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence41 min
Apr 7, 4:01 PM CDTSevere Thunderstorm WarningMEGClay, Greene44 min
Apr 7, 4:15 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence45 min
Apr 7, 4:23 PM CDTSevere Thunderstorm WarningMEGClay, Greene37 min
Apr 7, 4:39 PM CDTFlash Flood WarningMEGClay, Greene2 hr
Apr 7, 5:05 PM CDTFlash Flood WarningMEGClay, Craighead, Greene, Poinsett3 hr
Apr 7, 5:14 PM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Mississippi, Poinsett46 min
Apr 7, 5:23 PM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett3 hr
Apr 7, 6:25 PM CDTFlash Flood WarningMEGCrittenden, Mississippi3 hr
Apr 7, 6:57 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.